Periodic solutions for a predator-prey model with Holling-type functional response and time delays

Rui Xu, M. A. J. Chaplain, F. A. Davidson

    Research output: Contribution to journalArticle

    29 Citations (Scopus)

    Abstract

    A delayed periodic Holling-type predator–prey model without instantaneous negative feedback is investigated. By using the continuation theorem of coincidence degree theory and by constructing suitable Lyapunov functionals, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions to the model. Numerical simulation is carried out to illustrate the feasibility of our main results.
    Original languageEnglish
    Pages (from-to)637-654
    Number of pages18
    JournalApplied Mathematics and Computation
    Volume161
    Issue number2
    DOIs
    Publication statusPublished - 2005

    Keywords

    • Predator-prey system
    • Time delay
    • Periodic solution
    • Lyapunov functional
    • Global stability

    Fingerprint Dive into the research topics of 'Periodic solutions for a predator-prey model with Holling-type functional response and time delays'. Together they form a unique fingerprint.

  • Cite this